# SDR 2023F00117

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: General aviation
- Aircraft: N730CK
- Make and model: Boeing 737
- Aircraft serial: 26437
- Aircraft time: 61,237 hours, 32,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIDN'T DEPRESSURIZE ON THE GROUND WHILE THE INDICATORS READ NORMAL. CARGO DOOR IS DAMAGED, ARM SHEARED OFF THE PISTON, CARGO DOOR WILL NOT FULLY OPEN.
